# SDR SWIA202266028

- Difficulty date: May 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 20L CORRODED BETWEEN FS349.00 AND FS379.00     (C-CHECK RO 7/8/2022)    CUT AND INSTALLED NEW SECTION OF STRG 20L BETWEEN  FS349.00 AND FS379.00 REF  REO 670-53-21-2260 REV-- DATE 2022-05-25 AND CRJ 700 SRM 53-00-03-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
